# SDR N6WA201808201702

- Difficulty date: August 17, 2018
- Submitted: August 20, 2018
- Operation: Air carrier
- Aircraft: N173GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10287
- Aircraft time: 23,927 hours, 16,282 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Damaged
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

PAX DOOR RATTLING VIOLENTLY AT THE FWD LATCH AT EYE LEVEL,  10000 FT,  PRECAUTIONARY LANDING.  PERFORMED VISUAL INSPECTION OF PASS DOOR AND FOUND THE SEAL TO BE REPAIRED.   R & R THE PAX DOOR SEAL IAW AMM 52-11-07, LEAKS AND OPS CHECKED GOOD.
